# SDR USAASB98222

- Difficulty date: August 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N354US
- Make and model: Boeing 737301
- Aircraft serial: 23557
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 6131508551
- Condition: Chafed
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PHL - FLT 1888 - EN ROUTE FROM MBJ TO PHL, THE NR 1 ENGINE FIRE WARNING DETECTION FAULT LIGHT ON THE ENGINE/APU FIRE PANEL ILLUMINATED.  THE NR 1 ENGINE FIRE HANDLE FLASHED ON AND OFF DURING FIRE/OVERHEAT TEST WITH FAULT LIGHT ON.  UPON LANDING IN PHL, LIGHT EXTINGUISHED.  MAINTENANCE FOUND THE NR 1 ENGINE A/B LOOP WIRING IN CORE SECTION CHAFED AND SHORTED AGAINST PRSOV DISCONNECT BRACKET.  REMOVED AND REPLACED NR 1 ENGINE CORE HARNESS.  ALSO, REPLACED CORE HARNESS CONNECTOR D3088 (P/N BCREF115091) FOR CONDITION.  FIRE WARNING OPERATIONAL CHECK NORMAL.  (M)
